# SDR FDEA202201210320

- Difficulty date: January 21, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: ARB1232504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WING BOTTOM FIXED L/E, FUELING PANEL CUTOUT I/B CORNER CRACKED (MARKED) PERFORMED MAJOR REPAIR PER SRM 57-40-01-2R REPAIR 18.
